# SDR EISA98053

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CARGO MOD, DURING D-CHECK INSPECTION, FOUND CRACK IN FRAME AT FS 700, AT STRINGER 20L-21L.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-10-04.  (M)
